MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 3 PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 system.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 system gave an alarm (error code unknown) that was going off intermittently.The issue occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: a livanova field service representative was dispatched to the facility to check the device and could not confirm the reported issue.Device was inspected and functionally tested as per preventive maintenance guideline and no issue with alarming was found.The unit was then returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: complaints database review revealed no further similar events since unit¿s installation.No concerning trend was highlighted for reported failure mode.Based on investigation findings, the issue could not be confirmed and the root cause conclusively determined.It could not be ruled out that an intermittent electrical failure as a loose connections, a false contact or an oxidized electronics led to the reported issue, and subsequently was completely resolved by field service engineer during technical intervention.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 CONSOLE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key21976442
Report Number9611109-2025-90099
Device Sequence Number7227807
Product Code DTQ
UDI-Device Identifier04033817900887
UDI-Public(01)04033817900887(11)171020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 3 PUMP
Device Catalogue Number48-30-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/23/2025
12/15/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/22/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown